# SDR CA080109007

- Difficulty date: December 27, 2007
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 1,559 hours
- Engine: Ge CF3410E5A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bolt
- Part number: MS955610
- Condition: Loose
- Location: Pump
- Component: Pump
- Component part number: 5116403
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AC WAS ON MONITOR FOR LOW OIL QTY SNAGS SINCE THE 21ST OF DEC. TODAY (27TH) ALL OF THE EDP MIDDLE CASING BOLTS WERE FOUND LOOSE.  CMM 29-12-10, ITEM 300: BOLT P/N MS9556-10 AND ITEM 305: WASHER NAS620C10L. (TC NR 20080109007)
